# SDR AT0000474

- Difficulty date: October 5, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  FLOOR PANEL 4692 CORRODED AND HAT CHANNELS CRACKED.  REMOVED FLOOR PANEL AND REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, AND  INSTALLED NEW FLOOR PANEL AND HAT CHANNELS IAW DC9 MM 53-20-1 DC9 SRM 51-10-3.
